Alert archive / New Jersey / Small Craft Advisories in 2026

Small Craft Advisory 5, NWS Philadelphia/Mount Holly

January 14, 2026

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 14, 2026, 1:19 AM EST. It took effect at Jan 15, 2026, 3:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2026, 1:19 AM EST (06:19 UTC)
In effect from
Jan 15, 2026, 3:00 AM EST
Expired
Jan 15, 2026, 5:47 PM EST
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

781 
WHUS71 KPHI 140619
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
119 AM EST Wed Jan 14 2026

ANZ430-431-142100-
/O.NEW.KPHI.SC.Y.0005.260115T0800Z-260115T2300Z/
/O.NEW.KPHI.GL.A.0002.260115T2300Z-260116T1500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
119 AM EST Wed Jan 14 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM EST
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and rough waters expected. For the Gale 
  Watch, west winds 20 to 30 kt with gusts up to 35 kt and very 
  rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 3 AM to 6 PM EST 
  Thursday. For the Gale Watch, from Thursday evening through 
  Friday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A brief period of gale force wind gusts
  near 35 kt is possible as a cold front pushes offshore early
  Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450>452-142100-
/O.EXT.KPHI.SC.Y.0004.000000T0000Z-260115T2300Z/
/O.NEW.KPHI.GL.A.0002.260115T2300Z-260116T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
119 AM EST Wed Jan 14 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale 
  Watch, west winds 20 to 30 kt with gusts up to 35 kt and seas 3 
  to 5 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST Thursday. 
  For the Gale Watch, from Thursday evening through Friday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Winds and seas will diminish some this
  afternoon, but will build again this evening and overnight. A
  brief period of gale force wind gusts near 35 kt is possible as
  a cold front pushes offshore Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ453>455-142100-
/O.EXT.KPHI.SC.Y.0004.000000T0000Z-260115T2300Z/
/O.NEW.KPHI.GL.A.0002.260115T2300Z-260116T1500Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
119 AM EST Wed Jan 14 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale 
  Watch, west winds 20 to 30 kt with gusts up to 35 kt and seas 
  3 to 6 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST Thursday. 
  For the Gale Watch, from Thursday evening through Friday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Winds and seas will diminish some this
  afternoon, but will build again this evening and overnight. A 
  brief period of gale force wind gusts near 35 kt is possible as 
  a cold front pushes offshore early Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Staarmann
4 follow-up statements
540 
WHUS71 KPHI 141917
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
217 PM EST Wed Jan 14 2026

ANZ450>452-150900-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-260115T2300Z/
/O.UPG.KPHI.GL.A.0002.260115T2300Z-260116T1500Z/
/O.NEW.KPHI.GL.W.0002.260115T2300Z-260116T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
217 PM EST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...
...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST
FRIDAY...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale 
  Warning, west winds 20 to 30 kt with gusts up to 35 kt and 
  seas 4 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST Thursday. 
  For the Gale Warning, from 6 PM Thursday to 10 AM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ453>455-150900-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-260115T2300Z/
/O.UPG.KPHI.GL.A.0002.260115T2300Z-260116T1500Z/
/O.NEW.KPHI.GL.W.0002.260115T2300Z-260116T1500Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
217 PM EST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...
...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST
FRIDAY...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and seas 3 to 6 ft. For the Gale 
  Warning, west winds 20 to 30 kt with gusts up to 35 kt and 
  seas 3 to 6 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST Thursday. 
  For the Gale Warning, from 6 PM Thursday to 10 AM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-150900-
/O.CON.KPHI.SC.Y.0005.260115T0800Z-260115T2300Z/
/O.UPG.KPHI.GL.A.0002.260115T2300Z-260116T1500Z/
/O.NEW.KPHI.GL.W.0002.260115T2300Z-260116T1500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
217 PM EST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM EST
THURSDAY...
...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST
FRIDAY...

* WHAT...For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and rough waters expected. For the Gale 
  Warning, west winds 20 to 30 kt with gusts up to 35 kt and 
  very rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 3 AM to 6 PM EST 
  Thursday. For the Gale Warning, from 6 PM Thursday to 10 AM 
  EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

Hoeflich
451 
WHUS71 KPHI 150811
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
311 AM EST Thu Jan 15 2026

ANZ450>452-152100-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-260115T2300Z/
/O.CON.KPHI.GL.W.0002.260115T2300Z-260116T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
311 AM EST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EST FRIDAY...

* WHAT...For the Small Craft Advisory, west winds 20 to 30 kt 
  and seas 3 to 6 ft. For the Gale Warning, west winds 20 to 30 
  kt with gusts up to 35 kt and seas 4 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST this 
  evening. For the Gale Warning, from 6 PM this evening to 10 AM 
  EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ453>455-152100-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-260115T2300Z/
/O.CON.KPHI.GL.W.0002.260115T2300Z-260116T1500Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
311 AM EST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EST FRIDAY...

* WHAT...For the Small Craft Advisory, west winds 20 to 30 kt 
  and seas 3 to 6 ft. For the Gale Warning, west winds 20 to 30 
  kt with gusts up to 35 kt and seas 3 to 6 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST this 
  evening. For the Gale Warning, from 6 PM this evening to 10 AM 
  EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A brief period of gale force wind gusts
  near 35 kt is possible as a cold front pushes offshore this 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-152100-
/O.CON.KPHI.SC.Y.0005.000000T0000Z-260115T2300Z/
/O.CON.KPHI.GL.W.0002.260115T2300Z-260116T1500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
311 AM EST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EST FRIDAY...

* WHAT...For the Small Craft Advisory, west winds 20 to 30 kt 
  and very rough waters. For the Gale Warning, west winds 20 to 
  30 kt with gusts up to 35 kt and very rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, until 6 PM EST this 
  evening. For the Gale Warning, from 6 PM this evening to 10 AM 
  EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A brief period of gale force wind gusts
  near 35 kt is possible as a cold front pushes offshore this 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

Staarmann
706 
WHUS71 KPHI 151711
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1211 PM EST Thu Jan 15 2026

ANZ450>452-160615-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-260115T2300Z/
/O.CON.KPHI.GL.W.0002.260115T2300Z-260116T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
1211 PM EST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EST FRIDAY...

* WHAT...For the Small Craft Advisory, west winds 20 to 25 kt 
  with gusts up to 30 kt and seas 5 to 7 ft. For the Gale 
  Warning, west winds 20 to 25 kt with gusts up to 40 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST this 
  evening. For the Gale Warning, from 6 PM this evening to 10 AM 
  EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ453>455-160615-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-260115T2300Z/
/O.CON.KPHI.GL.W.0002.260115T2300Z-260116T1500Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1211 PM EST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EST FRIDAY...

* WHAT...For the Small Craft Advisory, west winds 20 to 25 kt 
  with gusts up to 30 kt and seas 4 to 6 ft. For the Gale 
  Warning, west winds 20 to 25 kt with gusts up to 40 kt and 
  seas 4 to 6 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST this 
  evening. For the Gale Warning, from 6 PM this evening to 10 AM 
  EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ430-431-160615-
/O.CON.KPHI.SC.Y.0005.000000T0000Z-260115T2300Z/
/O.CON.KPHI.GL.W.0002.260115T2300Z-260116T1500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1211 PM EST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EST FRIDAY...

* WHAT...For the Small Craft Advisory, west winds 15 to 20 kt 
  with gusts up to 30 kt and choppy waters. For the Gale 
  Warning, west winds 15 to 25 kt with gusts up to 35 kt and 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, until 6 PM EST this 
  evening. For the Gale Warning, from 6 PM this evening to 10 AM 
  EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
684 
WHUS71 KPHI 152247
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
547 PM EST Thu Jan 15 2026

ANZ430-431-161100-
/O.CAN.KPHI.SC.Y.0005.000000T0000Z-260115T2300Z/
/O.EXT.KPHI.GL.W.0002.260115T2247Z-260116T1500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
547 PM EST Thu Jan 15 2026

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and rough 
  waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ450>452-161100-
/O.CAN.KPHI.SC.Y.0004.000000T0000Z-260115T2300Z/
/O.EXT.KPHI.GL.W.0002.260115T2247Z-260116T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
547 PM EST Thu Jan 15 2026

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 25 kt with gusts up to 40 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ453>455-161100-
/O.CAN.KPHI.SC.Y.0004.000000T0000Z-260115T2300Z/
/O.EXT.KPHI.GL.W.0002.260115T2247Z-260116T1500Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
547 PM EST Thu Jan 15 2026

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 25 kt with gusts up to 40 kt and seas 
  4 to 6 ft.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 12:45 AM EST, 34 minutes earlier. Its key messages:

  • 1) A storm system will bring light rain which will change to snow before ending Wednesday night, especially north and west of I-95. 2) Rapidly falling temperatures early Thursday morning, combined with the prior light rain/snow, may result in icy roads. 3) The risk of wintry weather through the rest of the period remains low, but cold temperatures mean any changes could result in a return of the chance of snow.
Area forecast discussion, Jan 14, 12:45 AM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1245 AM EST Wed Jan 14 2026

.WHAT HAS CHANGED...
The risk of light rain changing to light snow, followed by
rapidly falling temperatures and leading to icy roads, has
become a greater concern for Wednesday night and Thursday
morning.

&&

.KEY MESSAGES...
1) A storm system will bring light rain which will change to
snow before ending Wednesday night, especially north and west
of I-95.

2) Rapidly falling temperatures early Thursday morning, combined
with the prior light rain/snow, may result in icy roads.

3) The risk of wintry weather through the rest of the period
remains low, but cold temperatures mean any changes could result
in a return of the chance of snow.

&&

.DISCUSSION...
KEY MESSAGE 1...A storm system will bring light rain which will
change to snow before ending Wednesday night, especially north
and west of I-95.

Low pressure will strengthen as it passes northeastward across
the region Wednesday night. Light rain is likely to develop as
it crosses the region, with guidance currently focusing the
majority of precip northwest of I-95. As the low continues
strengthening and then starts moving northeast of the region,
this will bring the risk of lingering rain changing to snow
before ending. This is most likely in the southern Poconos,
where around an inch of snow is currently forecast, but enough
potential exists further south to include a light accumulation
(less than an inch) through most of the remainder of the
forecast area, though this is more likely north and west of I-95
than southeast of it. Temps will start warm, but will cool as
the system moves through. Precip likely ends before dawn
Thursday morning region-wide, though some light snow showers may
linger in the Poconos much of the day Thursday.

KEY MESSAGE 2...Rapidly falling temperatures early Thursday
morning, combined with the prior light rain/snow, may result in
icy roads.

While precip is expected to have ended before dawn
Thursday, resulting in a technically dry rush hour, the gusty
northwest winds behind the system will likely push temps down
into the 20s region-wide by dawn. Thus, anything that doesn't
dry out has a shot at becoming icy, and this risk is higher for
areas where snow accumulates before precip ends. As mentioned
above, this risk is highest in the Poconos, and generally higher
anywhere northwest of I-95 than southeast of it, the risk is
non-zero across nearly the entire region. For those few who
ventured out shortly after dawn on New Years Day, this may not
be dissimilar; roads were extremely icy in many areas. The big
difference here is that instead of a holiday, Thursday is a
standard weekday, so the result could be much more significant
from a traffic standpoint. Making matters more complicated will
be the likelihood of rain before any changeover, which may wash
off any pre-treatment of surfaces. One fortunate aspect is that,
unlike before New Years Day, temps will be averaging milder
today and Wednesday, so pavement will be a little less inclined
to flash freeze, but the rapid air temp drop makes this a risk
nonetheless.

KEY MESSAGE 3...The risk of wintry weather through the rest of
the period remains low, but cold temperatures mean any changes
could result in a return of the chance of snow.

A generally cold pattern looks likely through the weekend into
early next week. Pieces of energy which could, theoretically,
combine and result in a risk of wintry weather (given conducive
temps) are currently progged to remain generally separate,
keeping our region in a relative dry slot as they veer either
northwest or southeast of us. Currently have just slight chance
to low end chance POPs for the weekend period because of this
relative separate of energy. We'll need to keep a close eye out
given the cold will be present, but at this time the risk of
significant wintry weather beyond Thursday through early next
week appears low.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas...

Rest of Tonight (through 11Z)...VFR with BKN/OVC mid-level
clouds. LLWS through 08-09Z. South-southwest winds around 5-10
kt becoming light and variable at times. High confidence.

Wednesday...Primarily VFR with overcast skies. South-southwest
winds around 5-10 kt. Light rain expected at KRDG and KABE after
14-15Z with VSBY restrictions possible after 20Z. Elsewhere, a
stray shower possible after 21Z, with no VSBY restrictions.
Moderate-high confidence overall.

Wednesday night...Any lingering VFR ceilings early will lower
to MVFR and IFR overnight, primarily after 03-06Z from west to
east. Periods of light rain expected, gradually changing over to
a rain/snow mix or all snow from west to east. Southwest winds
around 5-10 kt early in the evening, becoming west-northwest
around 10-20 kt late. Low-moderate confidence.

Outlook...

Thursday...VFR. Gusty WNW winds.

Friday...VFR. Gusty SW winds possible. LLWS possible Friday
night.

Saturday and Sunday...VFR most likely, but small chance of sub-
VFR if light rain/snow develop.

&&

.MARINE...
Winds and seas will increase tonight as low pressure moves by
well to the north. Southwest winds will gust 25 to 30 kts
tonight and Wednesday morning. The SCA flag is therefore
continued. Fair weather tonight and Wednesday.

Outlook...

Wednesday night through Thursday...Small Craft Advisory
conditions expected with WNW winds 20-30 kts, and a brief
period of gale force wind gusts possible.

Thursday night...Freezing spray possible. Seas may linger near
5 feet across the Atlantic waters.

Friday through Sunday...SCA conditions likely at times. A slight
chance of rain and snow Saturday and Sunday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 10 AM EST this morning for
     ANZ450>455.

&&

DISCUSSION...OHara/RCM
AVIATION...DeSilva/Guzzo/OHara/RCM
MARINE...OHara/RCM
Hazardous weather outlook, Jan 13, 5:07 AM EST, 20 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
507 AM EST Tue Jan 13 2026

MDZ012-015-019-020-141015-
Kent MD-Queen Annes-Talbot-Caroline-
507 AM EST Tue Jan 13 2026

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wind chills in the single digits are expected Thursday night through
Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 1:19 AM ESTGale WatchPHI13 hr
Jan 14, 2:17 PM ESTGale WarningPHI44 hr

Nearby

Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.